From the last one year, I have Pitta allergy. There are itchy raised bumps on my body. However, they disappear after some time. It is very disturbing and irritating. Please help.
Welcome to icliniq.com.
I presume you are suffering from urticaria.
Urticaria is a disease where there is a transient vascular reaction in the skin due to some allergens. The eruptions are usually raised skin rashes with redness and severe itching. It can be very disturbing when at work.
As you have said that it is a Pitta allergy, I presume that the allergen should be some kind of food, which is not suitable for your body. You have to make an observation as to which food does not suit you and try to avoid such foods in the future.
For more information consult a homeopathic physician online --> https://www.icliniq.com/ask-a-doctor-online/homeopathic-physician
Was this answer helpful?|
Article Overview: This article deals with the treatment of autoimmune progesterone dermatitis (APD) through homeopathy. Read Article
Autoimmune progesterone dermatitis (APD) is characterized by skin rashes whose severity is directly dependant on the phase of the menstrual cycle. It appears at the second half of the menstrual cycle during which the progesterone begins to rise. The rashes subside immediately after menstruation ends... Read Article
Query: Hello doctor, My wife has been getting a rash which the doctor has termed as urticaria. What could have caused this? I feel she could be having a yeast intolerance. Please help. Read Full »
Article Overview: This article throws light on how to manage fever with homeopathy medicines according to natures' law of treatment. Read Article
There is a myth about homeopathic medicines that they are slow acting, but it is not true. They act within a few minutes to days depending upon the nature of the disease, whether it is acute or chronic and the selection of medicine. If the selected medicine is correct, then it works within a minute ... Read Article
Ask your health query to a doctor online?Ask a Homeopathic Physician Now